# SDR SWIA20241101

- Difficulty date: November 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 50,366 hours, 33,259 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED A SMOKEY HAZE AND THE SMELL OF SMOKE RIGHT AFTER TAKEOFF. RETURNED TO FIELD.   (FLIGHT 5010 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 29087720 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH SL-21-028.SMOD APPROVAL GRANTED VIA PHONECALL. RECIEVED IN TUS AT 5:05AM.
